# SDR 9609726719

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- System (JASC): 2720 · Rudder Control System
- Part: Connector
- Condition: Dirty
- Location: Rudder Control
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE RUDDER RATIO LIGHT ILLUMINATED.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  CLEANED LOWER AND UPPER RUDDER RATIO AMPLIFIER CANNON PLUGS.  OPERATIONAL CHECK GOOD.
